# SDR A6WA201745168

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 35,221 hours, 33,618 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 27 DEGREES DURING APPROACH. EMERGENCY DECLARED. REMOVED AND REPLACED THE LT FLAP ACTUATOR IAW AMM27-53-05. OPS CHECKED GOOD.
